# SDR COMA0470085

- Difficulty date: December 20, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 1,754 hours, 1,353 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT 5835 SMOKE IN CABIN AND RT PACK HIGH TEMP.  DEFERRED MAINT ON RT AC SYSTEM PER MEL.
